Does Lexapro cause Peyronie’s disease?

i have been taking lexapro for about 7 months now – a side effect was diminished sex drive – so, as a result, my partner and I have had sex perhaps twice in those 8 months, ad that was nearly 6 months ago. I have been trying to stimulate myself so we can regain our sex life, modest as it is a this age and, of the last three occasions, i was able to get an strong erection but noticed now my penis is significantly curved upward – needless to say, i feel a bit freakish, and a conflicted between wanting to get aroused but not wanting to see my bent penis. Is it possible to Lexapro had this affect? I am 55 and now feel a "hate" relationship with my penis and not wanting to tell my partner or even have him see it. Basically, i am miserable about this and wanted to know if there is something i can do to help to "straighten out "my boy" and get back to more normal life (also looking to get off the lexapro but my Dr. said not till next year.

Greetings,

There are many side effects of Lexapro.  The most common are:   Constipation; decreased sexual desire or ability; diarrhea; dizziness; drowsiness; dry mouth; headache; increased sweating; light-headedness when you stand or sit up; loss of appetite; nausea; stomach upset; tiredness; trouble sleeping. 

There is no report in the literature of Lexapro causing or leading to development of Peyronie's disease

Before you go off in the wrong direction I advise that you have a medical examination to determine if you have Peyronie's disease.   If it turns out that you do indeed have Peyronies that your problem started in a more traditional manner of trauma.  A more likely scenario is that while taking Lexapro, or even before starting to take Lexapro,  you sustained injury during sexual activity that resulted in damage to the shaft of the penis.   Please review the information found on this site about Alternative Medicine treatment of Peyronie's disease.  TRH

Dr.Herazy

2 thoughts on “Does Lexapro cause Peyronie’s disease?

  1. anup says:

    Hello sir,
    I am suspectomg that I am suffering from peyronie’s disease since June this year. I have taken few homeopathic medicines and pentoxifiline without doctors consultation .
    I met with 2 doctors but advice was not satisfactory don’t know how to confirm .
    I am unmarried and have never had a sex.
    My symptoms:
    Penile gets bent just at lower tip of the head of the penis when erect.
    Even while peeing when erect the flow of urine is distracted more than 30 degrees.
    Earlier I had pain in erection but nowadays due to homeopathic medicine there is very less erection . please tell me should I continue homeopathy or start pentoxifiline for this peyronie’s disease.
    Thanking you
    With regards
    Anup

  2. Dr.Herazy says:

    Greetings Anup,

    In my opinion using a homeopathic remedy to reduce Peyronie’s disease scar tissue by itself is no different than using vitamin E or PABA or any other natural remedy by itself – it is not enough to assist a healing response in the body. From almost 15 years of experience and experimentation with Peyronie’s disease treatment I have found it is far better to use a large group of natural remedies to encourage and support a healing response against Peyronie’s disease.

    I suggest you spend some time looking over the PDI website for information about using Alternative Medicine as a way to assist your body’s recovery. Please let me know if you have specific questions about this process. TRH

Leave a Reply

Your email address will not be published.

This site uses Akismet to reduce spam. Learn how your comment data is processed.